# SDR CA071213004

- Difficulty date: July 25, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 14,939 hours
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 2720 · Rudder Control System
- Part: Shaft
- Part number: 07600323
- Condition: Cracked
- Location: Rudder Pedals
- Part time: 14,983 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER BAR ASSY CRACKED AT SPIGOT ATTACH POINT WHERE RUDDER PEDAL STUB SHAFT (PN 0411307) CONNECTS TO RUDDER BAR ASSY.  PILOTS REPORTED A SOFT PEDAL ON WATER OPERATIONS, INVESTIGATION REVEALED A SPHERICAL CRACK ON THE RUDDER PEDAL TORQUE TUBE. (TC NR 20071213004)
